# SDR DALA2017121908708

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 63,634 hours, 16,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS. 377,  LBL 24 - 10, STABILIZER SUPPORT IS BROKEN IN THE CEILING OF THE E&E BAY LT SIDE OF THE NLG HOUSING. CUT OUT DAMAGED SECTION AND REPAIRED IAW SRM 53-00-51, REPAIR 12, FIG 201.
